Un problème de probabilité maximale.

H. Carnal

Elemente der Mathematik (1988)

  • Volume: 43, Issue: 5, page 149-151
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Carnal, H.. "Un problème de probabilité maximale.." Elemente der Mathematik 43.5 (1988): 149-151. <http://eudml.org/doc/141438>.

author = {Carnal, H.},
journal = {Elemente der Mathematik},
keywords = {geometric distribution; extremal probability},
number = {5},
pages = {149-151},
title = {Un problème de probabilité maximale.},
url = {http://eudml.org/doc/141438},
volume = {43},
year = {1988},

AU - Carnal, H.
TI - Un problème de probabilité maximale.
JO - Elemente der Mathematik
PY - 1988
VL - 43
IS - 5
SP - 149
EP - 151
KW - geometric distribution; extremal probability
UR - http://eudml.org/doc/141438
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.